# SDR CA000501002

- Difficulty date: April 21, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,428 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYLZ50970
- Condition: Failed
- Location: Windshield Heat
- Part time: 18,883 hours, 26,043 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) L/H WINDSHIELD HOT LIGHT ILLUMINATES.  WINDSHIELD HEAT CONTROLLER REPLACED.
